# SDR HALA2021011900006

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 2,707 hours, 755 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Condition: Loose
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS, NR 2 ENGINE HAS FUEL LEAK.  FOUND FUEL LINE FROM FLOW DIVIDER LOOSE, TIGHTENED LINE.  GROUND RUN AND LEAK CHECK OK.  OK FOR SERVICE.
